# SDR DALA2022020700750

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 19,100 hours, 7,068 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2112935) DURING INSPECTION FOUND WEAR ON CLAM RING OF MAINT TANK ACCESS DOOR 632AB AT RH WING. CLAM RING OF MAINT TANK ACCESS DOOR 632AB AT RH WING WAS REPAIRED PER B737-900ER SRM 57-20-01-2R REPAIR 1.
